Panadol Extra Caplet 20s

NZ$11.99
Enquire
Panadol Extra Caplet 20s

Some days you want a more powerful pain reliever.* Thankfully there's Panadol Extra - with a proven combination of paracetamol and caffeine that helps fight tough pain fast.
*Compared with standard paracetamol tablets

 

Common Uses: 

  • Headaches/Tension headache
  • Migraine headache
  • Osteoarthritis/Arthritis
  • Cold & flu symptoms
  • Period pain
  • Muscular aches
  • Sore throat
  • Toothache

Panadol Extra Tablets also reduce fever.

 

Dosage: 

12-Adult: 1-2 caplets, every 4-6 hours with water as required (maximum 8 tablets in 24 hours)

 

Ingredients: 

Active ingredient: 500 mg Paracetamol, 65 mg caffeine

No gluten, lactose or sugar

 

Safety Information: 

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

NZ$11.99
Enquire